ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 3 - Issue 7


A Two-Parameter Quasi-Lindley Mixture of Generalised Poisson
Binod Kumar Sah File Size 197 KB
Paper Index : 31.4767/0370105
Bayesian Estimation for Missing Values in Latin Square Design
R. Ajantha || N.Ch. Bhatra Charyulu File Size 176 KB
Paper Index : 31.4767/0370608
Reduction of Response Surface Design Model: Nested Approach
T. Deepthi || N.Ch. Bhatra Charyulu File Size 288 KB
Paper Index : 31.4767/03709011
Sidemeasurement relation of two right angled triangle in trigonometric form (Relation All Mathematics)
Mr. Deshmukh Sachin Sandipan File Size 917 KB
Paper Index : 31.4767/037012020
Laplace Transforms of Some Special Functions of Mathematical Physics Using Mellin-Barnes Type Contour Integration
M.I.Qureshi|| Deepak Kumar Kabra || M. S. Baboo File Size 1952 KB
Paper Index : 31.4767/037021034
Totally R*-Continuous and Totally R*-Irresolute Functions
Renu Thomas || C. Janaki File Size 377 KB
Paper Index : 31.4767/037035039
Probabilistic diameter and its properties
Dr. Ayaz Ahmad File Size 191 KB
Paper Index : 31.4767/037040044
Congruence Lattices of A Finite Uniform Lattices
K. Thirugnanasambandam ||S. Mahendrakumar File Size 519 KB
Paper Index : 31.4767/037045061
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...